MAUDE Adverse Event Report: APOLLO ENDOSURGERY, INC. X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT

APOLLO ENDOSURGERY, INC. X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number XTACK-160-H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: impact code f2303 captures the reportable event of medication required.Impact code f2202 captures the reportable event of additional endoscopic procedure.Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.
 
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system was used in the esophagus on (b)(6) ,2022 during a stent fixation procedure for esophageal stricture.After the initial procedure, the patient experienced epigastric pain requiring medication.On june 1, 2022 it was determined that the stent migrated.A follow up endoscopy procedure was performed on (b)(6), 2022.The patient was discharged to home with no restrictions.Note: there is no allegation against the x-tack endoscopic helix tacking system and to note the stent was not manufactured by boston scientific.

Brand Name
X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM)
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
APOLLO ENDOSURGERY, INC.
1120 s capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18275295
Report Number3005099803-2023-06546
Device Sequence Number3226146
Product Code PKL
UDI-Device Identifier20811955020760
UDI-Public20811955020760
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXTACK-160-H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityHispanic